# SDR SRAA961111

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AIRCRAFT HAD BIRD STRIKE.  AFTER LANDING AT EBBR, INSPECTED AIRCRAFT AND FOUND BIRD STRIKE CAUSED DAMAGE TO LEFT WING L/E BETWEEN NR 2 PYLON AND FUSELAGE.  REPLACED LT WING LANDING LIGHT AND REPAIRED L/E IAW SRM 51 CH 57-2-1.
